# SDR SAJFCALS102012

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N18608
- Make and model: Boeing 737809
- Aircraft serial: 28406
- Aircraft time: 40,543 hours, 18,484 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Broken
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B-18608) WALK AROUND CHECK FOUND LT SPOILER NOT IN THE CORRECT POSITION.  PERFORMED THE HYDRAULIC PRESSURE TEST, AND FOUND SPOILER CONTROL CABLE WSB-L2 WAS BROKEN. REPLACED THE CABLE AND CONDITION CHECKED NORMAL IAW AMM 20-10-91.
